# SDR 2000UALA00268

- Difficulty date: May 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 14,804 hours, 2,934 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: 62422207
- Part serial: 0264
- Condition: Leaking
- Location: Escape Slide
- Part time: 14,804 hours, 2,934 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL, SLIDE/RAFT (P/N 62772-213), (S/N 0264), TOP TUBE FAILED AIR RETENTION TEST.  FOUND SEAM LEAK IN TOP TUBE (P/N: 62422-207), 15 INCHES FROM TOP TUBE ASPIRATOR.  UNIT RETURNED TO VENDOR FOR WARRANTY REPAIR.  UNIT WAS LAST OVERHAULED BY VENDOR ON SEPTEMBER 18, 1997.
